A H KARA
Articles written in Pramana – Journal of Physics
Volume 87 Issue 5 November 2016 Article ID 0064 Regular
Symmetry and conservation law structures of some anti-self-dual (ASD) manifolds
J BASINGWA A H KARA ASHFAQUE H BOKHARI R A MOUSA F D ZAMAN
The ASD systems and manifolds have been studied via a number of approaches and their origins have been well documented. In this paper, we look at the symmetry structures, variational symmetries and related concepts around the associated conservation laws for a number of such manifolds.
Volume 96 All articles Published: 23 June 2022 Article ID 0121 Research Article
Conservation laws and solution of the geodesic system of Gödel’s metric via Lie and Noether symmetries
We consider the geodesic system for Gödel’s metric as a toy model and solve it analytically using its Lie point symmetries. It is shown that the differential invariants of these symmetries reduce the second-order non-linear system to a single second-order ordinary differential equation (ODE). Invariance of the latter under a one-dimensional Lie point symmetry group reduces it to an integrable first-order ODE. A complete solution of the system is then achieved. The sub-algebras of Noether symmetries and isometries are then found with their corresponding first integrals.
Volume 97, 2023
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode